# SDR SIMA202009032001

- Difficulty date: September 2, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 37,307 hours, 33,386 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AUTO PRESSURIZATION ISSUE CABIN ALT REACHED 9000FT A/C AT 33,000FT, REPRESSURIZED UPON DESCENT INITIATION.  C/A-PERFORMED FUNCTIONAL TEST OF PRESSURIZATION CONTROL SYSTEM IN AUTOMATIC MODE, FUNCTIONAL TEST IS GOOD, AC IS OK FOR SERVICE, DONE IAW AMM 21-31-00.
